# SDR IXXA06SMN091S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT WING NR 2 MAIN TANK LOWER FORWARD FITTING CRACKED, AT STATION 74.000, STRINGER-50.  REMOVED AND REPLACED CRACKED FITTING ON LEFT WING NR 2 MAIN TANK LOWER PART, STATION 74.000 S-50 IAW DC8 SRM 51-1-20D DC8 SRM 51-3-1.
